# SDR A8ZR20180821006

- Difficulty date: May 2, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSTALLATION OF EXTERNAL DOUBLER ON MAIN CABIN DOOR UPPER SECTION FOR DENTS 4.75" BELOW UPPER EDGE AND 5.75" FWD OF AFT EDGE AND MAIN CABIN DOOR FWD EDGE & 11.5" BELOW UPPER EDGE REF STS EA 42-2018-056 REV A DATED 04/30/2018.
